Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2015, Vol. 31 Issue (12): 1825-1844    DOI: 10.1007/s10114-015-5214-4
Articles Current Issue| Next Issue| Archive| Adv Search |
Universal C*-algebras Defined by Completely Bounded Unital Homomorphisms
Wen Hua QIAN1, Don HADWIN2
1. Department of Mathematics, East China University of Science and Technology, Shanghai 200237, P. R. China;
2. Department of Mathematics and Statistics, University of New Hampshire, Durham NH 03824, US

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7